A Mathematical Approach to Territorial Pattern Formation

Potts, J.R. and Lewis, M.A. (2014) A Mathematical Approach to Territorial Pattern Formation. The American Mathematical Monthly, 121 (9). pp. 754-770. ISSN 0002-9890

Abstract

Metadata

Authors/Creators:
  • Potts, J.R.
  • Lewis, M.A.
Copyright, Publisher and Additional Information: © the Mathematical Association of America 2014. This is an author produced version of a paper subsequently published in American Mathematical Monthly. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 20 October 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Mar 2016 14:15
Last Modified: 24 Mar 2016 04:52
Published Version: http://dx.doi.org/10.4169/amer.math.monthly.121.09...
Status: Published
Publisher: Mathematical Association of America
Refereed: Yes
Identification Number: https://doi.org/10.4169/amer.math.monthly.121.09.754

Share / Export

Statistics